# SDR IPXA2016061204515

- Difficulty date: June 7, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 17,071 hours, 10,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A538133790040
- Condition: Damaged
- Location: Frame 51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FLOORBEAM AT FRAME 51 BENT & BROKEN.  REPLACED FLOORBEAM IAW SRM 51-40-21.
